# SDR UIEA2021100802206

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 3500 · Oxygen System
- Part: Bottle
- Part number: B423651
- Part serial: R119000684
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 BOTTLE DAMAGED DURING REPLACEMENT FOR SERVICING( REMOVED AND REPLACED O2 BOTTLE IAW 767 AMM 12-15-08. LEAK AND OPS CHECK GOOD IAW 767 AMM 35-11-00. )
